# SDR HALA20241024298

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 50,719 hours, 7,972 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MX. COCKPIT ZONE CONTROLLER IS MALFUNCTIONING. PER MOC. ZONE CONT RESET IN FLIGHT NO CHANGE. COCKPIT TEMP IS TOO HOT. THEN TOO COLD. AND AIR COCKPIT KNOB IS INEFECTIVE. REPLACED ZONE CONTROLLER AND CKPT TRIM AIR VALVE (637HK) PER AMM 21-63-34 AND AMM 21-63-51. OPS AND LEAK TEST OK. OK FOR SVC.
